If you took morning after pill and menses did not go down That is normal and may even happen as the morning after pill was effective.
THE morning after pill may delay menstruation due to the hormonal imbalance that it causes. After using the medication, the body needs to readapt and readjust the menstrual cycle. This may take some time depending on which time of the menstrual cycle you used the morning-after pill.
Can the morning-after pill delay or lower your period?
When the morning-after pill is used near the time of usual menstruation, this delay may be longer than 1 week, prolonging the menstrual cycle.
Normally, after taking the morning-after pill, menstruation goes back down about one week after the scheduled date.
If menstruation does not occur after 4 weeks taking the pill, it is advisable to pregnancy test.
In cases of menstrual delay in women who use the contraceptive pill, a woman can continue to take her medication regularly even if she does not have menstruation. Probably in the next cycle there will be a readjustment and the usual menstrual cycle will be resumed.